MathSciNet Relay Station
MathSciNet bibliographic data
MR1217575 60J45 (31C25 60G30)
Albeverio, S.; Röckner, M.; Zhang, T. S. Girsanov transform for symmetric diffusions with infinite-dimensional state space. Ann. Probab. 21 (1993), no. 2, 961–978.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement